MathSciNet Relay Station
MathSciNet bibliographic data
MR1234570 (94i:15005) 15A18 (15A21 15A60 47B35)
Landau, H. J. The inverse eigenvalue problem for real symmetric Toeplitz matrices. J. Amer. Math. Soc. 7 (1994), no. 3, 749–767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement